Alert archive / New York / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 88, NWS Binghamton, NY

July 26, 2012Sullivan County, New York

NWS Binghamton, NY issued this severe thunderstorm warning at Jul 26, 2012, 5:19 PM EDT for Sullivan County, New York. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2012, 5:19 PM EDT (21:19 UTC)
Expired
Jul 26, 2012, 6:15 PM EDT
In force
56 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

County Sullivan County, NY

The radar

The Binghamton radar (KBGM), 116 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 5:55 PM EDTTSTM WND DMGMonticello, NYNUMEROUS TREES DOWN IN AND AROUND THE CITY OF MONTICELLO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 26, 2:10 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 9.3 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2012-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2012-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
991 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

971 
WUUS51 KBGM 262119
SVRBGM
NYC105-262215-
/O.NEW.KBGM.SV.W.0088.120726T2119Z-120726T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
519 PM EDT THU JUL 26 2012

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SULLIVAN COUNTY IN CENTRAL NEW YORK...

* UNTIL 615 PM EDT.

* AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 29 MILES NORTHWEST OF
  FREMONT TO 16 MILES WEST OF COCHECTON TO 24 MILES WEST OF
  NARROWSBURG...AND MOVING EAST AT 50 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  NARROWSBURG AND COCHECTON BY 534 PM EDT...
  LAVA...HORTONVILLE...CALLICOON AND FREMONT BY 536 PM EDT...
  FOSTERDALE BY 538 PM EDT...
  CALLICOON CENTER AND COCHECTON CENTER BY 542 PM EDT...
  JEFFERSONVILLE AND BETHEL BY 544 PM EDT...
  ROSCOE BY 546 PM EDT...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT THURSDAY EVENING
FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

&&

LAT...LON 4150 7448 4149 7475 4142 7476 4144 7481
      4144 7489 4148 7491 4148 7498 4161 7508
      4162 7504 4176 7506 4178 7511 4181 7507
      4185 7514 4196 7491 4196 7462 4188 7445
      4175 7456 4164 7439 4159 7436
TIME...MOT...LOC 2119Z 281DEG 45KT 4210 7541 4169 7529
          4146 7543

$$

CMG
1 follow-up statement
086 
WWUS51 KBGM 262209
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
609 PM EDT THU JUL 26 2012

NYC105-262215-
/O.CON.KBGM.SV.W.0088.000000T0000Z-120726T2215Z/
SULLIVAN NY-
609 PM EDT THU JUL 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR EASTERN SULLIVAN COUNTY...

AT 608 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM WILLOWEMOC TO MT PROSPER TO
12 MILES SOUTH OF HARTWOOD...MOVING EAST AT 50 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  PHILLIPSPORT AND BLOOMINGBURG BY 615 PM EDT...

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 4164 7439 4159 7436 4150 7448 4150 7473
      4159 7469 4196 7480 4196 7462 4188 7445
      4175 7456
TIME...MOT...LOC 2209Z 278DEG 41KT 4198 7467 4159 7450
          4136 7464

$$

DJN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 2:22 PM EDT, 2 hours 57 minutes earlier.

Area forecast discussion, Jul 26, 2:22 PM EDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
222 PM EDT THU JUL 26 2012

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL RACE ACROSS THE REGION THIS
AFTERNOON AND THIS EVENING. SOME STORMS MAY BE SEVERE WITH LARGE
HAIL, DAMAGING WINDS BEING THE MAIN THREAT, ALONG WITH ISOLATED
TORNADOES. UNSETTLED WEATHER WILL CONTINUE INTO THE EARLY PART OF
THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
SHORT DISCUSSION TODAY DUE TO IMPENDING SVR WX...

2 PM UPDATE...SHOWERS AND THUNDERSTORMS WILL EXIT THE AREA TO THE
SOUTHEAST AFTER MIDNIGHT TONIGHT. A COLD FRONT WILL PASS THROUGH
BY DAYBREAK FRIDAY WITH OVRNGT MINS IN THE U60S/LWR 70S. LINGERING
MOISTURE ALONG WITH EXTENSIVE CLD CVR AND RAIN WL LKLY RESULT IN
PATCHY VSBY REDUCTIONS DUE TO FOG OVRNGT.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY/...
UNSETTLED WX CONDITIONS EXPECTED TO CONTINUE RIGHT THROUGH EARLY
PORTIONS OF THE WEEKEND AS BROAD CYCLONIC FLOW PERSISTS OVER THE
NORTHEASTERN US. THE NEXT IN A SERIES OF UPPER SHORTWAVES WILL
DIVE SOUTHEAST TOWARDS OUR REGION BY EARLY FRI...WHICH WILL
INTERACT WITH ANOTHER SOUTHWARD MOVING COLD FRONT. AS THIS
OCCURS...EXPECT THE RENEWED DEVELOPMENT OF SHWRS/STORMS BY LATE
MORNING/AFTERNOON ACROSS PORTIONS OF THE AREA AS FRONTAL
CONVERGENCE INTERACTS WITH INCREASING FORCING FROM ALOFT. WITH
RESPECT TO SEVERE POTENTIAL...MUCH LOWER INSTABILITY WILL EXIST AS
TODAY/S MOISTURE WILL BE SCOURED OUT WITH THIS AFTERNOON/S
THUNDERSTORM ACTIVITY. THAT SAID...DESPITE MODERATELY STRONG WIND
FIELDS ALOFT (0-6 KM BULK SHEAR VECTORS ON THE ORDER OF 40
KTS)...SEVERE THREAT APPEARS MARGINAL BASED ON VERY LIMITED
INSTABILITY.

BY SATURDAY...YET ANOTHER SHORTWAVE DIVING INTO THE CENTRAL
APPALACHIANS WILL INTERACT WITH THE LINGERING FRONTAL BOUNDARY
ONCE AGAIN TO PRODUCE CONTINUED CHANCES FOR SHWRS/STORMS. UPPER
WIND FIELDS APPEAR MUCH WEAKER BY SATURDAY AS MAIN MID-LEVEL JET
CORE DIVES WELL SOUTH OF OUR REGION...THIS ORGANIZED SEVERE DOES
NOT APPEAR TO BE IN THE OFFERING. AREAL COVERAGE AS SUGGESTED BY
VARIOUS FCST MODELS TO INCLUDE THE WRF AND GFS SUPPORT MAINTAINING
CHC MENTION FOR POPS ACROSS MUCH OF THE CWA THROUGH THE DAY.

FINALLY BY SATURDAY NIGHT/EARLY SUNDAY...HIGH PRESSURE ACROSS THE
NORTH-CENTRAL GREAT LAKES WILL FINALLY BEGIN MOVING TOWARDS THE
AREA WHICH SHOULD LEAD TO A DECREASE IN SHWR/STORM ACTIVITY.
DESPITE THE PASSAGE OF A COLD FRONT ON FRIDAY...TEMPERATURES WILL
REMAIN NEAR SEASONABLE VALUES THROUGH THE PERIOD.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
UPDATE AS OF 1 PM...IN THE INTEREST OF TIME WITH POTENTIAL SEVERE
WX LOOMING TODAY...ONLY SUBTLE CHANGES WERE MADE TO THE LONG TERM
FORECAST TODAY WHICH WAS HEAVILY INFLUENCED BY HPC DAY 3-7
GUIDANCE.

HIGH PRESSURE PARKED OVER THE REGION DURING THE LATTER HALF OF THE
WEEKEND IS PROGGED TO GIVE WAY TO A BROAD UPPER LEVEL TROF AND
DIFFUSE SURFACE LOW PRESSURE ACROSS CNY AND NEPA BY TUESDAY. NOT MUCH
TO SINK OUR TEETH INTO AS FAR AS A BONAFIDE WEATHER MAKER...BUT
DIURNAL INSTABILITY WITHIN THE CYCLONIC FLOW WILL WARRANT CHANCES
FOR SCATTERED SHOWERS OR THUNDERSTORMS AT ANY TIME AFTER MONDAY.
IF ORGANIZED LOW PRESSURE FORMS ALONG THE EASTERN SEABOARD...THEN
A CHANCE FOR STEADIER RAIN IN SOME AREAS WILL INCREASE FOR
THURSDAY. HOWEVER, MODELS ARE NOT IN GOOD CONSENSUS WITH THAT
SOLUTION AT THIS TIME.

TEMPERATURES LOOK TO BE SEASONABLE FOR LATE JULY AND EARLY AUGUST.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
130 PM UPDATE...

A COLD FRONT WILL APPROACH THE AREA WITH THUNDERSTORMS DEVELOPING
BETWEEN 18Z AND 20Z. KELM AND KITH WILL SEE -TSRA START TO AFFECT
THE TERMINALS AROUND 19Z AND REMAINING SITES WILL SEE -TSRA AFTER
20Z. SEVERE WEATHER WILL BE POSSIBLE FOR TERMINALS SOUTH OF THE
SOUTHERN TIER OF NY INTO NEPA. HAVE INCLUDED TEMPO GROUPS FOR
15G40KTS OUT OF THE WEST-NORTHWEST DIRECTION AS ANY SEVERE STORM
MOVES THROUGH THE TERMINALS.

STORMS WILL EXIT THE TERMINALS BETWEEN 01Z-03Z WITH MVFR
CONDITIONS SETTING IN BEHIND THE STORMS GIVEN MOISTURE PRESENT IN
ITS WAKE...WITH RESTRICTIONS TO VSBYS AND CIGS.

REDEVELOPMENT OF BKN CUMULUS LATE MORNING FRI WITH -SHRAS
POSSIBLE AGAIN BUT TOO EARLY TO INCLUDE MENTION IN TAFS.

OUTLOOK...

FRI NGT-SAT...RESTRICTIONS PSBL IN SHRA/TSRA.

SAT NGT - TUE...MAINLY VFR UNDER BUILDING HIPRES.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...PVN
NEAR TERM...PVN
SHORT TERM...CMG
LONG TERM...JAB
AVIATION...PVN
Hazardous weather outlook, Jul 26, 2:25 PM EDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
225 PM EDT THU JUL 26 2012

NYZ009-015>018-022>025-036-037-044>046-055-271830-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-
225 PM EDT THU JUL 26 2012

...TORNADO WATCH 525 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

NYZ056-057-062-PAZ038>040-043-044-047-048-072-271830-
BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-
LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
225 PM EDT THU JUL 26 2012

...TORNADO WATCH 525 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Local storm report, Jul 26, 4:45 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
445 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     TSTM WND DMG     OWEGO                   42.10N  76.26W
07/26/2012                   TIOGA              NY   TRAINED SPOTTER

            BRANCHES DOWN

&&

RAM
Local storm report, Jul 26, 4:59 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
459 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND GST     ENDICOTT                42.10N  76.06W
07/26/2012  E58 MPH          BROOME             NY   TRAINED SPOTTER

            CONTINUED 55-60 MPH FOR 10 MINUTES. ALSO DIME SIZED
            HAIL

&&

JML
Local storm report, Jul 26, 5:00 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
500 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     HAIL             MONTROSE                41.83N  75.88W
07/26/2012  M1.00 INCH       SUSQUEHANNA        PA   TRAINED SPOTTER

&&

JML
Local storm report, Jul 26, 5:09 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
509 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     VESTAL                  42.08N  76.05W
07/26/2012                   BROOME             NY   TRAINED SPOTTER

            LARGE TREE DOWN BLOCING ONE LANE OF STATE ROUTE 26 NEAR
            HAZEL DRIVE

&&

JML
Local storm report, Jul 26, 5:14 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
514 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     TSTM WND DMG     VESTAL                  42.08N  76.05W
07/26/2012                   BROOME             NY   EMERGENCY MNGR

            TREES DOWN ON LINCOLN STREET WITH PEOPLE TRAPPED INSIDE
            HOME

&&

RAM
Local storm report, Jul 26, 5:16 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
516 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     ENDICOTT                42.10N  76.06W
07/26/2012                   BROOME             NY   NWS EMPLOYEE

            NUMEROUS TREES DOWN BETWEEN CAMPVILLE AND ENDICOTT

&&

RAM

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 12:51 AM EDTSpecial Weather StatementBGMSteuben24 min
Jul 26, 4:10 AM EDTSpecial Weather StatementBGMCortland, Seneca, Yates65 min
Jul 26, 4:45 AM EDTSpecial Weather StatementBGMChemung, Schuyler, Steuben, Tompkins60 min
Jul 26, 2:25 PM EDTSevere Thunderstorm WarningBGMSteuben80 min
Jul 26, 3:24 PM EDTSevere Thunderstorm WarningBGMChemung, Steuben66 min
Jul 26, 3:35 PM EDTTornado WarningBGMChemung, Steuben40 min
Jul 26, 4:00 PM EDTTornado WarningBGMChemung, Tioga45 min
Jul 26, 4:20 PM EDTSevere Thunderstorm WarningBGMBroome, Tioga55 min
Jul 26, 4:24 PM EDTTornado WarningBGMBroome, Chenango, Tioga36 min
Jul 26, 5:04 PM EDTTornado WarningBGMBroome, Delaware56 min
Jul 26, 5:40 PM EDTTornado WarningBGMSullivan50 min

Nearby

Severe Thunderstorm Warnings in New York, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.